MAUDE Adverse Event Report: VYAIRE MEDICAL NEB ADAPTER F/1000ML BOTTLE; NEBULIZER ADAPTER

VYAIRE MEDICAL NEB ADAPTER F/1000ML BOTTLE; NEBULIZER ADAPTER
Model Number 3D0868
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical complaint number: (b)(4).At this time, vyaire medical has not received the suspect device for evaluation.
 
Event or Problem Description
Customer reported: as per rt, supplies for high humidity face mask oxygen delivery required for treatment.Airlife nebulizer cap required for treatment, retrieved with sterile water bottle.Given to rt.Rt informed staff that supplies did not fit together.Second bottle retrieved.Still did not fit.Second airlife nebulizer cap retrieved, also did not fit.Staff had to go to for a third airlife nebulizer cap and sterile water bottle.

Brand Name
NEB ADAPTER F/1000ML BOTTLE
Common Device Name
NEBULIZER ADAPTER
Manufacturer (Section D)
VYAIRE MEDICAL
22745 savi ranch pkwy
yorba linda CA 92887
MDR Report Key8466073
Report Number8030673-2019-00036
Device Sequence Number13788457
Product Code CAF
UDI-Device Identifier10885403180477
UDI-Public(01)10885403180477(10)0001201314
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
OBSOLETE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3D0868
Device Catalogue Number3D0868
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2019
Initial Report FDA Received Date03/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;